Jump to content
Important Survey - Please Participate ×

Mirtazapine and hairloss


[...]

Recommended Posts

Anyone suffer hairloss while on Mirtazapine? It does not list it as a common side effect. I was taking 15mg at bedtime. I started getting massive hair shedding about 3 months. It stinks cause it was helping me sleep as I did not have to take a benzos at night.once I stopped the Mirtazapine the shedding stopped. Thinking about trying 7mg as I am down to 1 mg of klonopin instead of 2 mg I was taking.

 

Thanks

Link to comment
Share on other sites

Seems your correct, dropped to 7.5 mg and still sleeping good. I have noticed no hair shedding since lowering the dose.
Link to comment
Share on other sites

  • 2 weeks later...

I started having hair fall when I was 4 months out.

I'd lost 50% of my hairs in 16.5 months.

Its still falling, I've been to dermatologists and I've done many lab tests. They all came negative. I'm 34 and my father had hair fall in 47 years. The only reason  I find is Benzoz and I can't figure out a way to stop this hair loss.

The dermatologist wants me to take Minoxidil but I've heard if has sexual side effects so at the moment its a no for me.

 

Ajusta have you found any solution to the hair loss issue?

I'd observed that my whole body hairs are also reducing a part from head including eye brows, moustaches, beard and private hairs.

The hairs from my head are reducing equally it more on top but its uniform though out not just a main spot.

So benzos have messed up a lot!

Link to comment
Share on other sites

×
×
  • Create New...